Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have a feeling of urinating always. Have been taking antibiotics for uti. Why is this happening

Hi, I've been with my gf for a year and we have only had sex with each other. Week ago I felt like I always had to pee and I couldn't get it all out. I've been taking antibiotics for a uti and its helping but still feels like I always have to pee and my penis feels weird!? I've had a lot of sexual partners in the past but just her in a year, could I have had an std that long without knowing?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Urge to pee frequently or frequent urination is seldom associated wih sexually transmitted diseases. Frequent urination could associated itself with so many rreasons such as inflammation, dibetis mellitus, intake of water etc.

Still it will be better to consult dermatologist / urologist to confirm, as you had unprotected sex with several partners earlier.

Wish you speedy recovery.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor